# SDR 96ZZZM104

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 2240500003
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4118 - SHORTLY AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED 'UP', GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR TWICE, INTRANSIT LIGHT STILL REMAINED ILLUMINATED.  CREW THEN ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  CAK MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED A FAULTY LEFT MAIN LANDING GEAR UPLOCK ACTUATOR.  REPLACED FAULTY ACTUATOR IAW MM 32-00-00.  FUNCTION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
